MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Codes Perivalvular Leak (1457); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: d-evprop-2329; product lot/serial number: (b)(6); product type: 0195-heartvalves.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic bioprosthetic valve (tav), upon the first deployment attempt, circulatory collapse and a drop in blood pressure was observed.Subsequently, the valve was recaptured to adjust the deployment depth.The valve was successfully implanted on the second attempt, however the patient's blood pressure did not recover.Cardiopulmonary resuscitation (cpr) was performed and extracorporeal membrane oxygenation (ecmo) was initiated.Subsequently, upon image review it was observed that the valve had migrated, with "significant" paravalvular leak (pvl).A second valve was implanted in a deeper position, and a post-implant balloon aortic valvuloplasty (bav) was performed with a 22 millimeter (mm) balloon, which provided significant improvement to the pvl.
 
Additional Manufacturer Narrative
This report was identified as a duplicate.Please reference regulatory report number 9617601-2026-01591 for information pertaining to this event.Additional information received shows that there is no information to reasonably suggest that the valve in this report may have caused or contributed to a death or serious injury or that the valve in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Updated data: h6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24484912
Report Number9612164-2026-01080
Device Sequence Number20106787
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)270619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/04/2026
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age83 YR
Patient SexFemale
Patient Weight43 KG